MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PERFIX LIGHT PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PERFIX LIGHT PLUG; SURGICAL MESH
Catalog Number 0117060
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Vomiting (2144); Hernia (2240)
Date of Event 06/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provide at this time, no conclusion can be made as to the degree to which the mesh implant may have caused or contributed to the alleged patient postoperative symptoms.This event was reported via maude event report and did not include contact information.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Recurrence and pain are listed in the adverse reaction section of the instructions-for-use as possible complications.Should additional information be provided, a supplemental emdr will be submitted.Remains implanted.
 
Event or Problem Description
Per fda report mw5085555 - "my son had gotten a right inguinal hernia and sent in for operation on (b)(6) 2016.He had a mesh perfix light plug- mfr: davol, a div.Of bard, model 0117060, lot # huap0309.My son was in so much pain after surgery, what was supposed to be same day surgery ended up being 5 days in hospital.The pain started a day after he got the mesh put in.My son swore that the hernia was not fixed.He was still in major pain.A few months later, i took him back to emergency room because of pain and the drs said he had a hernia again but it was too small to repair.My son has constant pain in his groin.He also has radiating pain which is in his belly button across one side by his kidney into his back area.I have taken him to emergency room two more times since the last and drs keep saying they cannot see the issue and why he has pain.They had seen that the hernia was there but no steps have been taken to repair or check the status of the mesh that was placed in him during his operation for the inguinal hernia.My son has good and bad days.But when the pain starts up, my son is in so much pain that it is unbearable.There is tenderness and swelling in the area.He has thrown up and felt nauseous due to the pain.I believe this is due to the mesh implant.My son is only (b6).He was in perfect health before he received the mesh implant in 2016.Due to pain it is also causing him to get chest pain, and go into panic attacks because he is worrying that something is wrong due to the amount of pain he is in.".

Brand Name
PERFIX LIGHT PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8583688
Report Number1213643-2019-03624
Device Sequence Number2220347
Product Code FTL
UDI-Device Identifier00801741030956
UDI-Public(01)00801741030956
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2021
Device Catalogue Number0117060
Device Lot NumberHUAP0309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;